Skip to content
My WebMD Sign In, Sign Up
Daily Migraines
avatar
An_205327 posted:
I had my wisdom teeth removed in January of this year; I have had severe headaches ever since then. In the past few weeks the migraines have risen in pain and become to much for me to deal with, so I went to my regular doctor yet again. I was diagnosed with migraines. He prescribed me with Inderal last week, but I stopped that at the beginning of this week because it lowered my blood pressure to much. He then ordered a prescription of Topamax but I am on day 2 and think I should stop because I am shaky, dizzy and not myself. Neither of these have helped the severity or the number of migraines I have had. I know my migraines are caused because of nerve damage from one of the two surgeries this year on my jaw. I am at my wits end and wondering if anyone else is in a similar sitution or has any helpful advice.
Reply
 
avatar
whitebear4 responded:
becuase of the unusual circumstance with your surgery, I'm not sure what to tell you exept that you need to be on a prevenative medication for migraines at least 6 weeks before you will know if it helps, and most side effects go away with time. The benefits should outweigh the risks.


Helpful Tips

Botox for Headaches FDA approvedExpert
Many of you have heard that Botox (botulinum toxin) has been approved by the FDA for chronic daily headaches or migraines. Chronic daily ... More
Was this Helpful?
22 of 34 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center